MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of physiology and pharmacology : an official journal of the Polish Physiological Society · 2007

Heparin-induced thrombocytopenia in a patient with lung embolism and left-sided pneumonia: a case report.

Doboszyńska A, Rozek M, Swietlik E, Tomaszewska I

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of a 73-year obese female with arterial hypertension, periodical metrorrhagia, polydipsia, and polyuria is presented. The patient was admitted to the hospital because of increasing dyspnea, cough, subfebrile body temperature, and decreasing exercise tolerance. Physical examination and laboratory tests were suggestive for massive lung embolism. Low molecular heparin was started and after 5 days' therapy, heparin-induced thrombocytopenia was diagnosed.

Для цитирования: Doboszyńska A, Rozek M, Swietlik E, Tomaszewska I. Heparin-induced thrombocytopenia in a patient with lung embolism and left-sided pneumonia: a case report.. Journal of physiology and pharmacology : an official journal of the Polish Physiological Society. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.